MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HIP ACETABULAR CUP
Model Number 01.32.158DH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 02/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-feb-2024: lot 2203932: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component involved in the event: batch review performed on 08-mar-2024: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot 2209949: (b)(4) items manufactured and released on 30-jun-2022.Expiration date: 2027-06-12.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 year and 2 months after primary, the patient came in for a post-op appointment and post op x-rays indicated osteolysis behind the acetabular shell and the cause is unknown.The surgeon revised the cup, head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Additional device involved: batch review performed on 07-oct-2024 on ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot.2209213.Lot 2209213: (b)(4) items manufactured and released on 20-jul-2022.Expiration date: 2027-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Updated device sales: batch review performed on 07-oct-2024 on cup: mpact 01.32.158dh acetabular shell ø58 two-holes (k132879) lot.2203932.Lot 2203932: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Batch review performed on 07-oct-2024 on liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k103721) lot.2209949.Lot 2209949: (b)(4) items manufactured and released on 30-jun-2022.Expiration date: 2027-06-12.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18865904
Report Number3005180920-2024-00115
Device Sequence Number8148385
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.158DH
Device Catalogue Number01.32.158DH
Device Lot Number2203932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale